ZHOU Wu-Neng, SU Hong-Ye, CHU Jian. LMI Condition of Quadratic D-stability for a Class of Uncertain Linear Systems. ACTA AUTOMATICA SINICA, 2005, 31(3): 379-384.
Citation:
WANG Li-Xin. Reply:Some Thoughts on Fuzzy Thinking. ACTA AUTOMATICA SINICA, 2002, 28(4): 670-672.
ZHOU Wu-Neng, SU Hong-Ye, CHU Jian. LMI Condition of Quadratic D-stability for a Class of Uncertain Linear Systems. ACTA AUTOMATICA SINICA, 2005, 31(3): 379-384.
Citation:
WANG Li-Xin. Reply:Some Thoughts on Fuzzy Thinking. ACTA AUTOMATICA SINICA, 2002, 28(4): 670-672.